Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Graphs on surfaces and Khovanov homology

Abhijit Champanerkar, Ilya Kofman and Neal Stoltzfus

Algebraic & Geometric Topology 7 (2007) 1531–1540
Bibliography
1 B Bollobás, O Riordan, A polynomial invariant of graphs on orientable surfaces, Proc. London Math. Soc. $(3)$ 83 (2001) 513 MR1851080
2 A Champanerkar, I Kofman, Spanning trees and Khovanov homology, arXiv:math.GT/0607510
3 O Dasbach, D Futer, E Kalfagianni, X S Lin, N Stoltzfus, Alternating sum formulae for the determinant and other link invariants, arXiv:math.GT/0611025
4 O Dasbach, D Futer, E Kalfagianni, X S Lin, N Stoltzfus, The Jones polynomial and graphs on surfaces, arXiv:math.GT/0605571
5 L H Kauffman, Formal knot theory, Mathematical Notes 30, Princeton University Press (1983) MR712133
6 L H Kauffman, A Tutte polynomial for signed graphs, Discrete Appl. Math. 25 (1989) 105 MR1031266
7 V Manturov, Minimal diagrams of classical and virtual links, arXiv:math.GT/0501393
8 P Turner, A spectral sequence for Khovanov homology with an application to $(3,q)$–torus links, arXiv:math.GT/0606369